MathSciNet Relay Station
MathSciNet bibliographic data
MR349656 13B20 (13H05 14M05)
Hochster, M. Contracted ideals from integral extensions of regular rings. Nagoya Math. J. 51 (1973), 25–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement